MagicDragon

182d

My pcp put me on gabapentin 300mg 3X/day so I won’t have to take so much Tylenol for spinal stenosis and other pain. Just a few days in and although I’m seeing some improvement I find I’m still taking Tylenol for the headaches it’s causing. Thoughts, anyone?

Chronic Generalized pain

Gabapentin

Chronic Headache

Ibuprofen

Migraine

Dizziness

Dehydration

View all
  • Chookie

    182d

    Don't take so much Tylenol. I take gabapentin for pain too. My dosage is only 100mg 3x daily and I take mine only at night, I don't like feeling loopy.

    • MagicDragon

      182d

      yeah I’m not taking it as much as I was…before gabapentin I was taking 1500mg just walking out the door as a preventative to keep the pain from getting bad enough to trigger a migraine. The gabapentin seems to be causing a low grade headache though and I’m scared to do much else that might trigger it into a migraine. Those things are brutal!

      • Chookie

        182d

        that low grade headache might just be dehydration, drink plenty of water with your gabapentin.

  • Chookie

    182d

    Oh, I'm sorry. I bet that does hurt. I take my gaba at night, this way if I get sleepy, I won't have to fight it at work. I'm glad that it does help you. It helps me too.

    • MagicDragon

      182d

      I stay active during the day due to my job so I need to keep inflammation down. I have found though that it does help me sleep during the night so I haven’t bothered taking my lunesta

      • Elladolores

        181d

        do you have like a metal after taste after taking Lunesta?? My Doc got me that but that taste is gross so I don’t take them.

  • Jennigurl

    181d

    I am also on this medication and suffer from chronic migraines. I have recently also been going to a chiropractor and this has made my headaches occur less often and almost completely be gone.

  • SemiCharmed

    181d

    ✋ Hi I take the same amount of Gaba. I was up to 1200, but have backed down to 300 in the morning, and 600 at night. I, too, get migraines occasionally, and understand the importance of nipping them in the bud. But I did want to share that there is a thing called "rebound headache," which happens to some ppl after coming off a high dose of a med they've taken regularly. So the Gabapentin may not be the cause of the headache- the sudden drop in Tylenol might. Can you take something different, like ibuprofen, for the headache? I know not everyone can. Or maybe wean off the Tylenol slowly? I'm hoping you won't need it eventually. Your poor liver needs a rest. 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.